# SDR SIMA20151218003

- Difficulty date: December 18, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,507 hours, 24,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR FUSELAGE I SKIN HAS 2 CRACKS AT FRAME 75, BETWEEN STRINGERS 1R & 2R.  PERFORMED PERMANENT REPAIR OF RT REAR FUSELAGE I SKIN IAW ERS-EM-53MR-1831.
